# SDR 2007UALA03027

- Difficulty date: August 4, 2007
- Submitted: August 7, 2007
- Operation: Air carrier
- Aircraft: N325UA
- Make and model: Boeing 737322
- Aircraft serial: 23957
- Aircraft time: 55,243 hours, 29,874 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Controller
- Condition: Failed
- Location: Windshield Heat
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORT:  F/O'S SLIDING WINDOW ARCING SMOKING & GLASS SPIDER WEB CRACKING.  C/B`S DID NOT POP HAD TO REMOVE ELEC POWER WITH WINDOW HEAT SWITCHES.  FOUND WINDOW HEAT CONTROLLER FAILURE.  REPLACED FO'S SLIDING WINDOW AND ASSOCIATED WINDOW HEAT CONTROLLER.
